Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Poly cystic ovaries, unable to conceive, taking ovafar, periods missed, pregnancy test negative

Hi ,am married for past six years with 5 year year old kid. i have polycystic ovaries. am not able to conceive now. doctor prescribed me ovafar tablets to be taken on 5th day of starting my periods. i have missed my priod now. its late by nearly a month now. i checked with home pregnency test kit 2 times. but its negative. can it be possible that the test is false negative and i may be pregnant now. please help....
Asked On : Fri, 18 May 2012
Answers:  1 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

Thanks for writing to us.
The chances of having a false negative test twice that too when your periods are overdue by one month are remote. It is more likely to be due to your problem of polycystic ovaries. You must consult your gynecologist for hormonal treatment to regularize your periods.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Fri, 25 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor